UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1532

タイトル: On Gross's Refined Class Number Formula for Elementary Abelian Extensions
著者: Lee, Joongul
発行日: 1997年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 4 (1997), No. 2, Page 373-383
抄録: In this paper we consider the conjecture of Gross on the special values of abelian $L$-functions when the Galois group $G$ is an elementary abelian $l$-group. Under some restrictions, we prove that the conjecture holds when the class number of the base field is prime to $l$.
URI: http://hdl.handle.net/2261/1532
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms040205.pdf121.13 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください